# SDR ASAA2015051511748

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 188 hours, 71 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILURE'S. RECOVERED AFTER A FEW SECONDS.  ACFT GROUNDED. ACCOMPLISHED FMCS OPS TEST IAW AMM TASK 34-61-00-710-801. OPS TESTED NORMAL. NO IN-FLIGHT FAULTS,  LOGGED LEGS 6 THROUGH 9.  NO ABNORMAL HISTORY SHOWN.
